# SDR SWAA2013021112517

- Difficulty date: January 31, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 23,878 hours, 22,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 83925
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY BATTERY PACK INOP AT SEAT ROW 21.  R & R BATTERY PACK IAW AMM.
